# SDR MWEA010571

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 99193691
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL, LIGHT CORROSION ON XCW 58 TEE HORIZONTAL LEG BETWEEN STRINGER 15 AND 16.    REMOVED CORROSION.  BLENDOUTS ARE ACCEPTABLE FOR STRENGTH, IAW BOEING TELEX MWX-ORD-01-00146H.
